Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2021 | Journal Article | LibreCat-ID: 23456
@article{Mattiolo_Steffen_2021, title={Highly edge‐connected regular graphs without large factorizable subgraphs}, volume={99}, DOI={10.1002/jgt.22729}, number={1}, journal={Journal of Graph Theory}, author={Mattiolo, Davide and Steffen, Eckhard}, year={2021}, pages={107–116} }
LibreCat | DOI
 

Filters and Search Terms

keyword="regular graphs"

Search

Filter Publications

Display / Sort

Citation Style: BibTeX

Export / Embed